A case of refractory seizure due to isoniazide poisoning controlled with pyridoxine
Author(s):
Abstract:
Background And Objective
Refractory seizure is a rare manifestation of INH poisoning. We report a case INH poisoning with refractory seizure.
Case Presentation
A 17-year old male referred to our emergency room with seizure. Antiepileptic treatment with diazepam was ordered and repeated doses were prescribed. His family reported that he ingested 4.5 gram INH about 2 hours ago. He was admitted to ICU. Despite frequent doses of diazepam, he went into status epilepticus. Pridoxine was administered intravenously 200 mg/qid for 3 days Status epilepticus was terminated after pyridoxine administeration. He was discharged from hospital after 4 days without any neurological sequel.
Discussion
We reported here a case of INH poisoning with refractory seizure. In this setting pyridoxine helped to terminate status epilepticus.
Language:
Persian
Published:
Jundishapur Scientific Medical Journal, Volume:8 Issue:3, 2009
Page:
369
magiran.com/p686202  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!